# SDR HNAA08A0005

- Difficulty date: June 12, 2008
- Submitted: August 25, 2008
- Operation: Air carrier
- Aircraft: N335EN
- Make and model: Dhav DHC8311
- Aircraft serial: 375
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION PAX DOOR BOTTOM BRACKET ZED SUPPORT FWD AND AFT FOUND CORRODED.  REPLACED PAX DOOR BOTTOM BRACKET.  (S)
